Sponsored Links
Results 1 to 5 of 5
  1. #1
    claudette737 is offline Member
    Join Date
    Mar 2004
    Posts
    127
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Leaving after a month

    Advertisements



    if I withdraw a month after classes start, what are the financial penalties? The website says something about title IV funds (Stafford) not being earned, and how you'd have to pay back the unearned portion. etc, but Im not getting it. Do you know anyone who withdrew after a month and how it affected their staffords? I think I should just get private loans for the first term, in case I withdraw-I don't want to end up owing Uncle Sam.

  2. #2
    singer is offline Elite Member 511 points
    Join Date
    Apr 2003
    Posts
    1,673
    Downloads
    2
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    why ask

    Claudette727:

    I think if you go to any Medical school asking a question of what happens if you withdraw, it seems to indicate that maybe you are doubting your desire to become a Doctor or yor capabilities. Think positive and you will suceed.
    When you become my age you will realize all of the hard work and studying was worth the effort.
    "60 years young" another 60 to go if my doctor sons keep me alive with free prescriptions!!

  3. #3
    claudette737 is offline Member
    Join Date
    Mar 2004
    Posts
    127
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    clarification

    Let me clarify: I would withdraw ONLY becuase of an acceptance to a US medical school. I will be applying to special programs at US schools, and they wont notify me until end of May. In case I dont get in, I will just go ahead and start at the caribbean while waiting notification. Thanks.

  4. #4
    link626 is offline Senior Member 510 points
    Join Date
    Oct 2003
    Posts
    1,176
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    call the financial aid office.


    if i had been accepted to a US school, i wouldn't care about the 10000$ lost.

  5. #5
    homerbrave is offline Member
    Join Date
    Jul 2004
    Posts
    307
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: Leaving after a month

    Quote Originally Posted by claudette737
    if I withdraw a month after classes start, what are the financial penalties? The website says something about title IV funds (Stafford) not being earned, and how you'd have to pay back the unearned portion. etc, but Im not getting it. Do you know anyone who withdrew after a month and how it affected their staffords? I think I should just get private loans for the first term, in case I withdraw-I don't want to end up owing Uncle Sam.
    Claudette- you can always file for a "delayed payment due to hardship" form for Stafford if you do decide to witdraw from RUSM and go to a stateside medical school. Best of luck!

Similar Threads

  1. Apartment In Antigua - No lease contract Month to Month
    By Apartmentanu in forum AUA Medical School Classifieds
    Replies: 1
    Last Post: 07-02-2011, 06:38 PM
  2. Leaving In A Month & Everything's Gotta Go!!
    By jhackett in forum AUC Medical School Classifieds
    Replies: 16
    Last Post: 08-01-2010, 10:57 AM
  3. Pet friendly 1 br apartment- month to month- private swimming pool- Available NOW
    By WannabDVM in forum St. Matthews Medical School Classifieds
    Replies: 0
    Last Post: 09-25-2009, 01:28 PM
  4. Replies: 0
    Last Post: 02-01-2009, 01:36 PM
  5. 24 month (includes first semester premed) vs. 20 month program
    By medicine2k6 in forum American University of Integrative Sciences (AUIS)
    Replies: 3
    Last Post: 12-12-2006, 10:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •